PEOPLE Postdoctoral Fellow (Former)
Area of Research:  Differential geometry

I am a postdoc at ICTS-TIFR, working in Differential geometry. Broadly classified, my research interests lie in low-dimensional Gauge theories and associated geometries. At the moment I am exploring relations between certain non-linear gauged sigma models (fancy term for generalised Seiberg-Witten and symplectic vortex equations!) and degenerate metrics on 2 and 4-dimensional manifolds.

Here's my brief CV with publication list:


  • Jun 2009 - Jul 2013:      Ph.D (Mathematics), University of Göttingen, Göttingen (Germany)

                                          Thesis:Conformal properties of generalised Dirac operator
                                            Advisor: Prof. Dr. Viktor Pidstrygach

  • Aug 2006 - Aug 2008:  M.Sc. (Applied Mathematics),                                                                                                                                                                                           Tata Institute of Fundamental Research - Centre for Applicable Mathematics (TIFR-CAM), Bengaluru (India)

  • Aug 2003 - Jun 2006:  B.Sc. (Mathematics),  Fergusson College, University of Pune (India)


Research Experience

  • Dec 2016 - Current:     Post-doctoral Fellow,  International Centre for Theoretical Sciences (ICTS-TIFR), Bengaluru (India)



  1. Thakre, V., “Hypersymplectic manifolds and associated geometries”, To appear in  Q. J. Math., 2019 (ArXiv: 1901.05629)

  2. Thakre, V., “Generalised Seiberg-Witten equations and almost-Hermitian geometry”, J. Geom.Phys., 134: 119-132, 2018

  3. Biswas, I., Thakre, V., “Generalized monopole equations on Kähler surface”, J. Math. Phys., 59:043503, 2018

  4. Dey, R., Thakre, V., “Generalized Seiberg-Witten equations on Riemann surface”, J. Geom. Symmetry Phys., 45: 47-66, 2017

  5. Biswas, I., Mukherjee, R., Thakre, V., “Genus two enumerative invariants in del-Pezzo surfaces with a fixed complex structure”, Geom. Dedicata,  195: 379–401, 2017

  6. Biswas, I., Mukherjee, R., Thakre, V., “Genus one enumerative invariants in del-Pezzo surfaces with a fixed complex structure”, Comptes Rendus Mathematique, 354: 517-521, 2016